# SDR SWAA2025111936878

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 49,527 hours, 30,134 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT; MULTIPLE BIRD STRIKES. ALL ENGINE INDICATIONS REMAINED NORMAL. RETURNED TO THE DEPARTURER AIRPORT FOR NORMAL LANDING.   C/W BIRD STRIKE INSP PER AMM 05-51-18. REFERENCE NEXT LOGPAGE 3053793 FOR DAMAGE FOUND
